Title of article :
Existence and multiplicity results for a class of p-Laplacian problems with Neumann–Robin boundary conditions
Author/Authors :
G.A. Afrouzi، نويسنده , , M. Khaleghy Moghaddam، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2006
Pages :
7
From page :
967
To page :
973
Abstract :
In this paper, we study the following Neumann–Robin boundary value problem whereα R, λ > 0 are parameters and p > 1, and is the conjugate exponent of p and p(x): = x p−2x for all x R where ( p(u′))′ is the one dimensional p-Laplacian and f C2[0, ∞) such that f(0) < 0, or f(0) > 0, and also f is increasing and concave up. We shall investigate the existence and multiplicity of nonnegative solutions. Note that in this paper, we shall establish our existence results by using the quadrature method.
Journal title :
Chaos, Solitons and Fractals
Serial Year :
2006
Journal title :
Chaos, Solitons and Fractals
Record number :
902311
Link To Document :
بازگشت